Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 54, NWS Milwaukee, WI

June 11, 2016

NWS Milwaukee, WI issued this small craft advisory at Jun 11, 2016, 3:36 AM CDT. It took effect at Jun 11, 2016, 7:00 PM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jun 11, 2016, 3:36 AM CDT (08:36 UTC)
In effect from
Jun 11, 2016, 7:00 PM CDT
Expired
Jun 12, 2016, 6:28 AM CDT
In force
11 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

104 
WHUS73 KMKX 110836
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 AM CDT SAT JUN 11 2016

...GUSTY WINDS TO ACCOMPANY COLD FRONT PASSAGE TONIGHT...

.A VIGOROUS COLD FRONT WILL SWEEP SOUTH ACROSS THE NEAR SHORE
WATERS THIS EVENING BETWEEN 7 PM AND 1 AM CDT. WINDS WILL ABRUPTLY
TURN TO THE NORTHEAST AND BECOME GUSTY. THE GUSTY WINDS ARE
EXPECTED TO PERSIST THROUGH LATE TONIGHT CAUSING WAVE HEIGHTS TO
BUILD. HENCE A SMALL CRAFT ADVISORY HAS BEEN POSTED FOR THE NEAR
SHORE WATERS FOR TONIGHT INTO EARLY SUNDAY.

A FEW GUSTS MAY REACH GALE FORCE FOR AN HOUR OR TWO AFTER THE
FRONT PASSES DURING THE EVENING. 

LMZ643-644-111645-
/O.NEW.KMKX.SC.Y.0054.160612T0000Z-160612T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
336 AM CDT SAT JUN 11 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM CDT SUNDAY. 

* WINDS: WEST TO SOUTHWEST WINDS WILL ABRUPTLY TURN TO THE
  NORTHEAST THIS EVENING AND INCREASE TO 15 TO 25 KNOTS WITH GUSTS
  TO 30 KNOTS. 

* WAVES: WILL BUILD TO 2 TO 4 FEET TONIGHT INTO SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-111645-
/O.NEW.KMKX.SC.Y.0054.160612T0300Z-160612T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
336 AM CDT SAT JUN 11 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
10 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING
TO 10 AM CDT SUNDAY. 

* WINDS: WEST TO SOUTHWEST WINDS WILL ABRUPTLY TURN TO THE
  NORTHEAST THIS EVENING AND INCREASE TO 15 TO 25 KNOTS WITH GUSTS
  TO 30 KNOTS. 

* WAVES: WILL BUILD TO 2 TO 4 FEET TONIGHT INTO SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
MBK

WWW.WEATHER.GOV/MKX
5 follow-up statements
608 
WHUS73 KMKX 111432
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
932 AM CDT SAT JUN 11 2016

...GUSTY WINDS TO ACCOMPANY COLD FRONT PASSAGE TONIGHT...

.A VIGOROUS COLD FRONT WILL SWEEP SOUTH ACROSS THE NEARSHORE
WATERS THIS EVENING BETWEEN 7 PM AND 1 AM CDT. WINDS WILL ABRUPTLY
TURN TO THE NORTHEAST AND BECOME GUSTY. THE GUSTY WINDS ARE
EXPECTED TO PERSIST THROUGH LATE TONIGHT CAUSING WAVE HEIGHTS TO
BUILD. A SMALL CRAFT ADVISORY HAS BEEN POSTED FOR THE NEARSHORE
WATERS FOR TONIGHT INTO EARLY SUNDAY.

A FEW GUSTS MAY REACH GALE FORCE FOR AN HOUR OR TWO AFTER THE
FRONT PASSES DURING THE EVENING.

LMZ643-644-112245-
/O.CON.KMKX.SC.Y.0054.160612T0000Z-160612T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
932 AM CDT SAT JUN 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM CDT SUNDAY...

* WINDS: WEST TO SOUTHWEST WINDS WILL ABRUPTLY TURN TO THE 
  NORTHEAST THIS EVENING AND INCREASE TO 15 TO 25 KNOTS WITH 
  GUSTS TO 30 KNOTS. 

* WAVES: WILL BUILD TO 2 TO 4 FEET TONIGHT INTO SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-112245-
/O.CON.KMKX.SC.Y.0054.160612T0300Z-160612T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
932 AM CDT SAT JUN 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 10 AM CDT SUNDAY...

* WINDS: WEST TO SOUTHWEST WINDS WILL ABRUPTLY TURN TO THE 
  NORTHEAST THIS EVENING AND INCREASE TO 15 TO 25 KNOTS WITH 
  GUSTS TO 30 KNOTS. 

* WAVES: WILL BUILD TO 2 TO 4 FEET TONIGHT INTO SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
354 
WHUS73 KMKX 112011
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 PM CDT SAT JUN 11 2016

...GUSTY WINDS TO ACCOMPANY COLD FRONT PASSAGE TONIGHT...

.A VIGOROUS COLD FRONT WILL SWEEP SOUTH ACROSS THE NEARSHORE
WATERS THIS EVENING AND EARLY TONIGHT. WINDS WILL ABRUPTLY TURN
TO THE NORTHEAST AND BECOME GUSTY. THE GUSTY WINDS ARE EXPECTED TO
PERSIST THROUGH LATE TONIGHT CAUSING WAVE HEIGHTS TO BUILD.

A FEW GUSTS MAY APPROACH GALE FORCE FOR AN HOUR OR TWO AFTER THE
FRONT PASSES.

LMZ643-644-120415-
/O.EXT.KMKX.SC.Y.0054.160612T0000Z-160612T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
311 PM CDT SAT JUN 11 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
7 AM CDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM CDT SUNDAY. 

* WINDS: WEST TO SOUTHWEST WINDS WILL ABRUPTLY TURN TO THE
  NORTHEAST THIS EVENING AND INCREASE TO 15 TO 25 KNOTS WITH GUSTS
  AS HIGH AS 30 KNOTS.

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-120415-
/O.CON.KMKX.SC.Y.0054.160612T0300Z-160612T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
311 PM CDT SAT JUN 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 10 AM CDT SUNDAY...

* WINDS: WEST TO SOUTHWEST WINDS WILL ABRUPTLY TURN TO THE
  NORTHEAST LATE THIS EVENING AND INCREASE TO 15 TO 25 KNOTS WITH
  GUSTS AS HIGH AS 30 KNOTS.

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT INTO SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
050 
WHUS73 KMKX 120205
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
905 PM CDT SAT JUN 11 2016

...GUSTY WINDS TO ACCOMPANY COLD FRONT PASSAGE TONIGHT...

.A VIGOROUS COLD FRONT WILL SWEEP SOUTH ACROSS THE NEARSHORE
WATERS THIS EVENING. WINDS WILL ABRUPTLY TURN TO THE NORTHEAST
AND BECOME GUSTY. THE GUSTY WINDS ARE EXPECTED TO PERSIST THROUGH
LATE TONIGHT CAUSING WAVE HEIGHTS TO BUILD.

A FEW GUSTS MAY APPROACH GALE FORCE FOR AN HOUR OR TWO AFTER THE
FRONT PASSES.

LMZ643-644-121015-
/O.CON.KMKX.SC.Y.0054.000000T0000Z-160612T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
905 PM CDT SAT JUN 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

* WINDS: NORTHWEST WIND AROUND 5 KNOTS ABRUPTLY TURNING TO THE
  NORTHEAST EARLY THIS EVENING AND INCREASING TO 15 TO 25 KNOTS
  WITH GUSTS AS HIGH AS 30 KNOTS.

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-121015-
/O.CON.KMKX.SC.Y.0054.160612T0300Z-160612T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
905 PM CDT SAT JUN 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SUNDAY...

* WINDS: WEST TO NORTHWEST WINDS AROUND 5 KNOTS ABRUPTLY TURNING
  TO THE NORTHEAST AFTER 1000 PM CDT AND INCREASING TO 15 TO 25
  KNOTS WITH GUSTS AS HIGH AS 30 KNOTS.

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT INTO SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX
MG
600 
WHUS73 KMKX 120831
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 AM CDT SUN JUN 12 2016

...WINDS AND WAVES TO SUBSIDE EARLY THIS MORNING...

.GUSTY NORTH TO NORTHEAST WINDS CONTINUED OVERNIGHT BEHIND A COLD
FRONT WHICH PASSED ACROSS THE NEAR SHORE WATERS LATE SATURDAY
EVENING. THESE WINDS CAUSED WAVES TO BUILD TO MOSTLY 2 TO 4 FEET. 

THE GUSTY WINDS WILL SLOWLY SUBSIDE TODAY...WHICH WILL ALLOW WAVE
HEIGHTS TO DIMINISH AS WELL. THE SMALL CRAFT ADVISORY WILL REMAIN
IN EFFECT THROUGH THE EARLY MORNING AS THE WINDS AND WAVES
SUBSIDE.

LMZ643-644-121200-
/O.CON.KMKX.SC.Y.0054.000000T0000Z-160612T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
331 AM CDT SUN JUN 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* WINDS: NORTHEAST 10 TO 20 KNOTS DECREASING TO 10 TO 15 KNOTS
  TODAY.

* WAVES: 2 TO 4 FEET SUBSIDING TO 1 TO 3 FEET LATER TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-121500-
/O.CON.KMKX.SC.Y.0054.000000T0000Z-160612T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
331 AM CDT SUN JUN 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS WITH A FEW GUSTS TO 25
  KNOTS THIS MORNING...DECREASING TO 10 TO 15 KNOTS LATER TODAY.

* WAVES: MOSTLY 2 TO 4 FEET SUBSIDING TO 1 TO 3 FEET LATER TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
003 
WHUS73 KMKX 121128
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
628 AM CDT SUN JUN 12 2016

...WINDS CONTINUE TO DIMINISH...

.NORTHEAST WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW SMALL
CRAFT ADVISORY LEVELS FOR THE REMAINDER OF THE MORNING. HENCE THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

LMZ645-646-121230-
/O.CAN.KMKX.SC.Y.0054.000000T0000Z-160612T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
628 AM CDT SUN JUN 12 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

NORTHEAST WINDS WILL CONTINUE AT 10 TO 15 KNOTS WITH A FEW GUSTS
UP TO 20 KNOTS. WAVES OF 2 TO 4 FEET WILL SLOWLY SUBSIDE. 

$$

LMZ643-644-121230-
/O.CAN.KMKX.SC.Y.0054.000000T0000Z-160612T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
628 AM CDT SUN JUN 12 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

NORTHEAST WINDS WILL CONTINUE AT 10 TO 15 KNOTS WITH A FEW GUSTS
UP TO 20 KNOTS. WAVES OF 2 TO 4 FEET WILL SLOWLY SUBSIDE. 

$$
WWW.WEATHER.GOV/MKX

MBK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 11, 3:36 AM CDT, 0 minutes earlier.

Area forecast discussion, Jun 11, 3:36 AM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
336 AM CDT SAT JUN 11 2016

.SHORT TERM...

TODAY AND TONIGHT...Forecast Confidence - Medium.

Eastern IA convection continues to dwindle and sag southeast early
this morning.  Hence expect widespread cirrus shield to thin and
dissipate.  A humid day lies ahead with the added moisture from
Friday's rainfall and the lighter west to southwest winds helping to
keep dewpoints in the upper 60s to lower 70s.  925H temps rising to
around 25-26c and partly to mostly sunny skies this afternoon should
help the mercury rise into the lower 90s most locations, even closer
to the lakeshore.  The west winds should keep the lake breeze held
close to the lakeshore this afternoon.  The combination of warm
temperatures and humidity will result in Heat Index values rising
into the mid to upper 90s, with a few southwest spots perhaps
briefly reaching 100.  Too isolated at this point to post Heat
Advisory, plus some uncertainty regarding upstream high clouds
perhaps keeping daytime temperatures 1-2 degrees cooler.  Both
Madison and Milwaukee will approach their record high temp for
today.

0-6km bulk shear expected to be weaker today, around 20kts but CAPE
values should rise to 2-3k joules, once weak capping inversion is
eclipsed early this afternoon.  Will continue smaller chance for
thunderstorms in this afternoon due to expected instability and
passing weak boundary and potential weak lobe of mid-level vorticity
adding some synoptic lift. SPC has lowered severe threat to marginal
which seems reasonable considering lack of significant forcing and
shear.

Low level cold air surge will follow vigorous back door cold front
which will pass through southern WI tonight.  3 hour pressure rises
behind this front of 3 to 5 mb will result in some gusty winds by
the lake shore.  However drier air settling into srn WI should
prevent convection from re-firing over most of the area as stronger
cold front sweeps through during the evening and overnight. Will
keep small pops in across the far southwest. Cooler, less humid
conditions return for Sunday, especially by the lake.

.LONG TERM...

SUNDAY... Forecast confidence is high.

Temperatures will be much cooler on Sunday in the wake of the cold
front. Lake-cooled air will lead to highs in the 60s lakeshore. The
ridging and warm temperatures will remain in place over the Midwest,
so highs are expected around 80 west of Madison. Dry air over
southern WI will keep the weather quiet for Sunday and Sunday
evening with decreasing clouds.

SUNDAY NIGHT AND MONDAY... Forecast confidence is medium.

Thunderstorms are expected to develop over the Dakotas and northern
MN on Sunday due to weak low pressure. The precip should track ESE
per the Corfidi vectors overnight into Monday. The weak cold front
with this system should slide south through the day and stall over
southern WI Monday night. Showers and thunderstorms could re-develop
along that boundary Monday afternoon/evening but forcing will be
very weak so confidence is not high.

Temperatures should climb back into the 80s Monday ahead of that
cold front.

TUESDAY THROUGH SATURDAY... Forecast confidence is medium.

A mid level trough will close off over he upper Midwest later in the
week. This system will bring another round of showers and
thunderstorms to southern WI mainly Wednesday. Then clouds and
showers will linger through Thursday until the system can move out.
Ridging moves back in and the weekend looks fairly dry with
temperatures around normal for mid June.

&&

.AVIATION/12Z TAFS/...

High clouds from persistent upstream convection over northeast IA
preventing fog from developing early this morning.  Lack of low
level convergence also keeping low cloud development at bay.  Hence
a mostly VFR period is expected.  A thunderstorm will be possible
this afternoon and evening.  A wind shift to the northeast will
accompany a cold front passing through this evening.

&&

.MARINE...

Webcams not indicated any fog near the shore early this morning,
however threat for dense fog will persist today into this evening as
warm, humid air flows across cooler Lake MI.  Recent buoys and MODIS
imagery indicating Lake MI water temp in the low to mid 50s while
surface dewpoints rise into the mid 60s to lower 70s today.

SW winds will likely back to the south to southeast over the near
shore waters later this morning and afternoon.  However the lake
breeze should be held close to the shore by the expected WSW breezes
over the land.

Strong back door cold front will sweep rapidly south across the near
shore waters this evening, between 00z and 06z.  Burst of north to
northeast winds immediately behind front may gust as high as 35
knots, but should quickly settle down to 33 knots or less. Looks
like the gusty winds over 22 knots will persist through the late
night along with building waves. Hence will post Small Craft
Advisory tonight into early Sunday for lingering high waves.

&&

.MKX Watches/Warnings/Advisories...
WI...None.
LM...SMALL CRAFT ADVISORY from 10 PM this evening to 10 AM CDT Sunday
     for LMZ645-646.

     SMALL CRAFT ADVISORY from 7 PM this evening to 10 AM CDT Sunday
     for LMZ643-644.

&&

TODAY/TONIGHT AND AVIATION/MARINE...MBK
Sunday THROUGH Friday...MRC
Hazardous weather outlook, Jun 10, 11:08 PM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1108 PM CDT FRI JUN 10 2016

WIZ046-047-051-052-056>060-062>072-111200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1108 PM CDT FRI JUN 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...REST OF TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

HEAT INDEX READINGS WILL RISE INTO THE MID AND UPPER 90S ON
SATURDAY.

A LARGE PORTION OF SOUTHERN WISCONSIN IS IN A SLIGHT RISK OF
SEVERE THUNDERSTORMS FOR SATURDAY AND SATURDAY EVENING AS A COLD
FRONT SAGS SOUTH THROUGH THE AREA.

THERE WILL BE CHANCES OF THUNDERSTORMS AT TIMES MONDAY THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SATURDAY AND SATURDAY NIGHT.

LMZ643>646-111200-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1108 PM CDT FRI JUN 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...REST OF TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH OF SHEBOYGAN
FOR SATURDAY AND SATURDAY EVENING AS A COLD FRONT SAGS SOUTH
THROUGH THE AREA. NORTHEAST WINDS WILL APPROACH SMALL CRAFT
ADVISORY LEVELS BEHIND THE COLD FRONT SATURDAY NIGHT.

CHANCES OF THUNDERSTORMS WILL CONTINUE ON AND OFF MONDAY THROUGH
THURSDAY.

DENSE FOG WILL BE POSSIBLE TONIGHT AND SATURDAY AS WARM AND HUMID
AIR FLOWS OVER THE COOL WATERS OF LAKE MICHIGAN.

MRC

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 10, 9:46 PM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
946 PM CDT FRI JUN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     TSTM WND DMG     SHEBOYGAN               43.75N 87.72W
06/10/2016                   SHEBOYGAN          WI   911 CALL CENTER

            911 CALL CENTER RECEIVED REPORTS OF TREES AND WIRES DOWN
            SCATTERED ACROSS THE COUNTY BETWEEN 836 PM CDT AND 9 PM
            CDT.

&&

REM
Local storm report, Jun 10, 9:54 PM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
954 PM CDT FRI JUN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     MARINE TSTM WIND 1 E SHEBOYGAN           43.75N 87.70W
06/10/2016  M46 MPH          LMZ643             WI   C-MAN STATION

            SHEBOYGAN C-MAN REPORTED A THUNDERSTORM WIND GUST OF 40
            KNOTS...46 MPH.

&&

REM
Local storm report, Jun 10, 9:56 PM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
956 PM CDT FRI JUN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND GST     BERLIN                  43.97N 88.95W
06/10/2016  E30.00 MPH       GREEN LAKE         WI   EMERGENCY MNGR

            POWER LINES SPARKING.

0730 PM     TSTM WND GST     WISCONSIN DELLS         43.63N 89.78W
06/10/2016  E40.00 MPH       COLUMBIA           WI   911 CALL CENTER

            TREE LIMB DOWN NEAR THE INTERSECTION OF HWY 12 AND
            PIONEER DRIVE FROM THUNDERSTORM OUTFLOW WINDS ESTIMATED
            AT 40 MPH.

0734 PM     TSTM WND GST     MARQUETTE               43.75N 89.14W
06/10/2016  M45.00 MPH       GREEN LAKE         WI   EMERGENCY MNGR

            TREE LIMBS DOWNED.

0738 PM     TSTM WND GST     DALTON                  43.66N 89.21W
06/10/2016  E40.00 MPH       GREEN LAKE         WI   EMERGENCY MNGR

            TREE LIMBS DOWN FROM THUNDERSTORM OUTFLOW WINDS ESTIMATED
            BETWEEN 35 MPH AND 40 MPH.

0800 PM     TSTM WND DMG     PORTAGE                 43.55N 89.47W
06/10/2016                   COLUMBIA           WI   911 CALL CENTER

            911 CENTER REPORTED NUMEROUS TREES DOWN AND 6 TO 8 ROADS
            BLOCKED BY TREES ACROSS NORTHERN AND CENTRAL PORTIONS OF
            THE COUNTY BETWEEN 8 PM CDT AND 820 PM CDT.

0800 PM     TSTM WND DMG     BARABOO                 43.47N 89.74W
06/10/2016                   SAUK               WI   911 CALL CENTER

            911 CENTER RECEIVED NUMEROUS REPORTS OF TREES DOWN ACROSS
            THE COUNTY FROM LA VALLE TO ROCK SPRINGS AND BARABOO
            BETWEEN 8PM CDT AND 820 PM CDT.

0807 PM     TSTM WND GST     LONE ROCK AIRPORT       43.21N 90.19W
06/10/2016  M54.00 MPH       SAUK               WI   ASOS

            PEAK THUNDERSTORM WIND GUST OF 54 MPH...47KNOTS...
            REPORTED BY LONE ROCK AIRPORT ASOS.

0815 PM     TSTM WND GST     ENE FOND DU LAC         43.78N 88.45W
06/10/2016  E50.00 MPH       FOND DU LAC        WI   PUBLIC

            EVENT ORGANIZER FOR WALLEYE WEEKEND REPORTED A TENT
            KNOCKED DOWN...PORT-O-POTTIES KNOCKED OVER...GARBAGE CANS
            BLOWN INTO LAKE WINNEBAGO AND TREE BRANCHES DOWNED BY
            THUNDERSTORM WINDS GUSTS ESTIMATED AT 50 MPH.

0836 PM     TSTM WND DMG     SHEBOYGAN               43.75N 87.72W
06/10/2016                   SHEBOYGAN          WI   911 CALL CENTER

            911 CALL CENTER RECEIVED REPORTS OF TREES AND WIRES DOWN
            SCATTERED ACROSS THE COUNTY BETWEEN 836 PM CDT AND 9 PM
            CDT.

0850 PM     MARINE TSTM WIND 1 E SHEBOYGAN           43.75N 87.70W
06/10/2016  M46.00 MPH       LMZ643             WI   C-MAN STATION

            SHEBOYGAN C-MAN REPORTED A THUNDERSTORM WIND GUST OF 40
            KNOTS...46 MPH.

&&

REM
Special weather statement, Jun 10, 9:57 PM CDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
957 PM CDT FRI JUN 10 2016

WIZ065-066-069>072-110330-
ROCK-MILWAUKEE-WAUKESHA-RACINE-KENOSHA-WALWORTH-
957 PM CDT FRI JUN 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN WALWORTH...
SOUTHERN MILWAUKEE...RACINE...SOUTHEASTERN ROCK AND KENOSHA
COUNTIES...

AT 954 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 14 MILES NORTHEAST OF WIND POINT TO NEAR
GERMAN VALLEY. MOVEMENT WAS SOUTHEAST AT 35 MPH.

WIND GUSTS OF 45 TO 50 MPH ARE POSSIBLE AHEAD OF THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
KENOSHA...RACINE...OAK CREEK...MOUNT PLEASANT...MUSKEGO...SOUTH MILWAUKEE...
PLEASANT PRAIRIE...CUDAHY...ELKHORN...DELAVAN...LAKE GENEVA...STURTEVANT...
TWIN LAKES...UNION GROVE...PADDOCK LAKE...WILLIAMS BAY...WIND LAKE...CAMP
LAKE...ROCHESTER AND GENOA CITY.

LAT...LON 4250 8900 4294 8785 4285 8783 4278 8775
      4261 8782 4249 8780
TIME...MOT...LOC 0254Z 329DEG 84KT 4289 8753 4218 8939

SPM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:26 PM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette49 min
Jun 10, 7:37 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk53 min
Jun 10, 7:58 PM CDTSpecial Weather StatementMKXColumbia, Dane, Dodge, Fond du Lac, Sheboygan62 min
Jun 10, 8:08 PM CDTSpecial Marine WarningMKX82 min
Jun 10, 8:24 PM CDTSpecial Weather StatementMKXDane, Dodge, Green, Iowa, Jefferson, Lafayette and 3 more21 min
Jun 10, 8:37 PM CDTSpecial Marine WarningMKX113 min
Jun 10, 8:44 PM CDTSpecial Weather StatementMKXGreen, Jefferson, Kenosha, Lafayette, Milwaukee, Ozaukee and 6 more76 min
Jun 10, 9:21 PM CDTSpecial Marine WarningMKX84 min
Jun 10, 9:57 PM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Racine, Walworth33 min

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.